This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I currently take several medications and numerous supplements. This is the same medications and supplements taken for the last (3) three years. Approximately (3) three months ago, I increased my
Co-enzeme Q10 supplement from 100 to 200 mg per day. Within a week,my Penis shaft became so sore I could barely touch it. I stopped the supplement and waited a week and went back to my original level of 100mg.
The pain has decresed but it is still way to sensitive to have sex.I have been tested for unrinary tract infections and STDs. I also had a scope done by a urologist and he said the prostate and penis and urethra look normal. There also was no restricting areas.
I have taken 200mg tablets of Phenazopyridine on 2 diifereent ocaasions with no success. I drink a gallon of water of day but none of it works and it has been 3 months. There is also some slight burning while urinating The urologist says it is just nerve endings. I really don ot know wat to do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.